# SDR REXA200500143

- Difficulty date: December 5, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 4,928 hours, 4,007 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AT 42 DEGREES.  LANDING UNEVENTFUL.REMOVED AND REPLACED FLAP SKEW DETECTION UNIT IAW AIRCRAFT MM.  OPERATIONALLY CHECK GOOD.
